# SDR 96ZZZX6146

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84643
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233033
- Engine: Cont TSIO360KB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Lt Eng
- Part time: 972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, THE LEFT ENGINE OIL FILTER WAS FOUND TO BE CONTAMINATED WITH METAL.  REMOVAL OF PROPELLER REVEALED METAL CONTAMINATION IN CRANKSHAFT.  ENGINE WAS REMOVED FOR OVERHAUL.  FURTHER DETAILS WILL BE PROVIDED UPON  RECEIPT OF TEAR DOWN REPORT.
